# SDR FDEA200904061202

- Difficulty date: April 6, 2009
- Submitted: April 6, 2009
- Operation: Air carrier
- Aircraft: N726FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 575
- Aircraft time: 41,435 hours, 20,880 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: A57242294200201
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING T/E UPPER PANEL SUPPORT PLATE IS CRACKED AT RIB 9.  REMOVED SUPPORT PLATE IAW SRM 51-40-21; PG 22.   FORMED A NEW SUPPORT PLATE IAW DWG A57242294; MOD "B".   HEAT TREATED NEW SUPPORT PLATE IAW TPS   1003, REV "A".   ALODINED, PRIMED AND PAINTED NEW SUPPORT PLATE IAW AMM 51-23-10-0.  PART MARKED NEW PLATE IAW GMM 7-0-1001.  INSTALLED NEW SUPPORT PLATE IAW 51-40-21; PARA 6.
